# SDR USAA2013053000014

- Difficulty date: April 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068500000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, DELAMINATION ON FLOOR PANEL 221LF BETWEEN FR12 TO FR16 & BETWEEN Y765 TO -Y254.  REPLACED FLOOR PANEL 221LF IAW SRM 53-02-00, TABLE 103 & IRM 9701, REV G.
